MathSciNet Relay Station
MathSciNet bibliographic data
MR943608 32B20 (32C45)
Sussmann, H. J. Real analytic desingularization and subanalytic sets: an elementary approach. Trans. Amer. Math. Soc. 317 (1990), no. 2, 417–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement